MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 3 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 3 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Osteolysis (2377); No Code Available (3191)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2016 indicate the patient received a bilateral total knee replacement due to end stage osteoarthritis.The patella was resurfaced bilaterally, and competitor cement was utilized x2 bilaterally for a total quantity of 4.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2020 indicate the patient received a right total knee revision due to pain, failed right knee replacement with gross loosening and varus collapse of the tibia, osteolysis and malalignment of the femoral and patella components.Upon entering the joint, parapatellar adhesions were released and synovectomy was performed.The tibial component was easily removed, loosening noted at the cement to implant interface.Competitor implants were utilized at this revision.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2016 dor: (b)(6) 2020 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE PS FB INSRT SZ 3 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10454782
Report Number1818910-2020-18795
Device Sequence Number4092543
Product Code JWH
UDI-Device Identifier10603295049647
UDI-Public10603295049647
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number1516-40-305
Device Catalogue Number151640305
Device Lot Number525726
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE PS FB INSRT SZ 3 5MM; ATTUNE PS FEM RT SZ 3 CEM; COMPETITOR (STRYKER) BONE CEMENT; COMPETITOR (STRYKER) BONE CEMENT; ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE PS FB INSRT SZ 3 5MM; ATTUNE PS FEM RT SZ 3 CEM; COMPETITOR (STRYKER) BONE CEMENT; COMPETITOR (STRYKER) BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR